Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 99, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 21, 2009, 5:22 PM CDT for 4 counties in Mississippi. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2009, 5:22 PM CDT (22:22 UTC)
- Expired
- Aug 21, 2009, 7:15 PM CDT
- In force
- 113 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Covington County, MS, Jefferson Davis County, MS, Jones County, MS, Lawrence County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 6:00 PM CDT | FLASH FLOOD | 10 N Moselle, MS | STANDING WATER REPORTED ON AREA ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2064 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 212222
FFWJAN
MSC031-065-067-077-220015-
/O.NEW.KJAN.FF.W.0099.090821T2222Z-090822T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT FRI AUG 21 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF COLLINS...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
* UNTIL 715 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
MONTICELLO TO 12 MILES NORTHEAST OF COLLINS TO
SANDERSVILLE...MOVING SOUTH AT 15 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN
THE PAST HOUR WITH THIS AXIS OF HEAVY RAINFALL.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE
STAR...PRENTISS...PROGRESS...MILL CREEK...ROBINWOOD...ARM...
CARSON...TUCKERS CROSSING...TOPEKA...OAK VALE...TILTON...JAYESS...
SOCIETY HILL...MELBA...MOSELLE...SANFORD AND OVETT
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3135 9011 3135 9024 3169 9023 3178 8986
3183 8892 3143 8894 3144 8982 3139 8982
3140 9003 3133 9005
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:30 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 21, 3:30 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT FRI AUG 21 2009 .DISCUSSION...TODAY THROUGH SATURDAY NIGHT...SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS A GOOD BIT OF THE FORECAST AREA THIS AFTERNOON AHEAD OF A COLD FRONT THAT IS SINKING SOUTHWARD INTO THE REGION. THE LATEST SURFACE ANALYSIS INDICATES THAT THE COLD FRONT CURRENTLY STRETCHES SOUTHWEST FROM WEST CENTRAL TENNESSEE INTO NORTH MISSISSIPPI AND THROUGH THE MISSISSIPPI DELTA REGION INTO NORTHEAST LOUISIANA. BEHIND THE FRONT COOLER DRIER AIR IS SPILLING SOUTHEASTWARD...EVIDENT FROM THE MID AND UPPER 60 DEW POINTS THAT ARE BEING OBSERVED ACROSS ARKANSAS AND WEST TENNESSEE...AS HIGH PRESSURE SHIFTS SOUTHEAST INTO THE REGION. LOOK FOR SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE TO FIRE ACROSS AREAS MAINLY ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BRIEFLY BECOME STRONG...WITH A FEW PERHAPS BECOMING SEVERE. ALSO...WITH THE SOUPY AIRMASS OVER THE AREA...HEAVY DOWNPOURS WILL BE POSSIBLE WITH ANY ACTIVITY THIS AFTERNOON AND EVENING. A GOOD BIT OF THIS AFTERNOONS CONVECTION WILL BEGIN TO TAPER OFF AFTER SUNSET THIS EVENING. HOWEVER...SOME ISOLATED SHOWERS AND STORMS WILL STILL BE POSSIBLE OVER MAINLY SOUTHERN PORTIONS OF THE FORECAST AREA THROUGH THE OVERNIGHT HOURS AS THE BEFORE MENTIONED COLD FRONT CONTINUES ITS SOUTHWARD TREK THROUGH THE REGION. MEANWHILE BEHIND THE FRONT...AS THE COOLER DRIER AIR CONTINUES TO FILTER IN...LOOK FOR CLEARING SKIES TONIGHT AS LOWS RANGE FROM THE MID 60S IN THE NORTH ALONG THE HIGHWAY 82 CORRIDOR TO AROUND 70 ACROSS THE SOUTH. HIGH PRESSURE WILL CONTINUE TO SETTLE SOUTHEAST INTO THE REGION SATURDAY INTO SATURDAY NIGHT. WITH CLEAR SKIES OVERHEAD...LOOK FOR WARM BUT LESS HUMID CONDITIONS TO EXIST ACROSS THE ENTIRE FORECAST AREA SATURDAY AFTERNOON AS HIGHS TOP OUT FROM THE MID 80S ACROSS THE NORTH TO THE LOWER 90S IN THE SOUTH. THEN FOR SATURDAY NIGHT...WITH A MUCH COOLER FEEL TO THE AIR...LOWS WILL RANGE FROM THE UPPER 50S ACROSS HIGHWAY 82 CORRIDOR IN THE NORTH TO THE MID 60S IN THE SOUTH ALONG THE HIGHWAY 84 CORRIDOR. THE PREVIOUS LONG TERM FORECAST DISCUSSION FOLLOWS COVERING THE PERIOD FROM SUNDAY THROUGH NEXT FRIDAY. /19/ SUNDAY THROUGH NEXT FRIDAY...THE AIR MASS WILL REMAIN DRY SUNDAY IN NLY FLOW. THE UPPER TROUGH WILL DIG SWWD MONDAY...UNDERCUTTING UPPER RIDGING CENTERED TO OUR WEST. WE WILL SEE A WEAK REFLECTION AT LOW LEVELS AS WEAK LOW LEVEL TROUGHING DEVELOPS OVER THE ERN GULF AND EDGES TO THE WEST...THE PRIMARY EFFECT BEING A SHIFT TO MORE ESELY LOW LEVEL FLOW AND AFTERNOON CLOUD DECKS. THE AIR MASS WILL REMAIN DRY THROUGH MID WEEK. HEIGHTS BEGIN TO CLIMB SLOWLY BY WEDNESDAY WHEN THE UPPER TROUGH PHASES IN WITH DEVELOPING WESTERLIES OVER THE NERN U.S. AND BECOMES MORE PROGRESSIVE. THE GFS DEVELOPS UPPER RIDGING INTO THE FORECAST AREA WED INTO THURSDAY...REFLECTED AT LOWER LEVELS BY DEVELOPING ANTICYCLONIC FLOW. THE EURO AND GFS ENSEMBLE RETAIN A SLIGHTLY STRONGER TROUGH OVER THE AREA...FORCING THE BETTER RIDGING TO THE NORTH OR WEST. WILL FOLLOW DRIER GFS FOR THE EXTENDED PERIODS FOR NOW. IF THE TROUGH REMAINS PINCHED OFF FROM THE MAIN FLOW THEN SIGNIFICANT INTENSIFICATION OF THIS FEATURE IS NOT LIKELY. NWLY FLOW BETWEEN UPPER RIDGING TO THE WEST AND TROUGHING TO OUR EAST WILL OPEN THE DOOR TO THE POSSIBILITY OF MCS ACTIVITY DEVELOPING UPSTREAM AND PROPAGATING THIS WAY. THE DEVELOPING WEATHER PATTERN LATE NEXT WEEK SUGGESTS A FAVORABLE ENVIRONMENT FOR THIS. A HEALTHY SHORTWAVE IS FORECAST TO PUSH OVER THE RIDGE INTO THE MID MS VALLEY THURSDAY WITH THE ASSOCIATED SURFACE TROUGH EXTENDING ACROSS NRN AR INTO WRN TN...POSSIBLY SETTING US UP FOR PERIODS OF MORE ACTIVE WEATHER LATE NEXT WEEK INTO THE WEEKEND. THE DRY AIR MASS THAT IS ADVECTED INTO THE FORECAST AREA THIS WEEKEND WILL RESULT IN MILD NIGHTTIME/EARLY MORNING TEMPERATURES WELL INTO NEXT WEEK. TWEAKED LOWS ONE OR TWO DEGREES COOLER HEAR AND THERE MONDAY THROUGH WEDNESDAY. /03/ && .AVIATION...A COLD FRONT...CURRENTLY DRAPED ACROSS CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA...WILL CONTINUE DRIFTING SOUTHEASTWARD THROUGH TONIGHT AS IT APPROACHES A MOIST AND UNSTABLE AIRMASS ACROSS SOUTHERN PORTIONS OF THE ARKLAMISS. AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE DEVELOPING AND MOVING EAST-SOUTHEASTWARD AT 10 TO 15 KT ACROSS THE SOUTHEASTERN HALF OF MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. LOCATIONS ALONG AND SOUTH OF A LINE FROM MERIDIAN TO JACKSON TO TALLULAH STAND THE BEST CHANCE OF EXPERIENCING THIS ACTIVITY THROUGH THIS EVENING. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 KT...ALONG WITH FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. CEILINGS AND VISIBILITIES WILL LIKELY DETERIORATE TO IFR...OR EVEN LOCALLY LIFR...CONDITIONS IN THE VICINITY OF SHOWERS AND THUNDERSTORMS AS THEY MOVE EASTWARD AT 5 TO 10 KT. AFTER 22/0600 UTC...SHOWERS AND STORMS WILL LIKELY BE WEAKENING AS THEY MOVE ACROSS SOUTH CENTRAL MISSISSIPPI...LEAVING A DRIER AIRMASS IN PLACE ACROSS CENTRAL AND NORTHERN MISSISSIPPI BY LATE TONIGHT ALONG WITH LIGHT WEST-NORTHWESTERLY WINDS. GENERALLY VFR CONDITIONS WILL PREVAIL IN THE WAKE OF THE COLD FRONT TONIGHT INTO SATURDAY MORNING. /COHEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 89 60 88 / 12 0 0 1 MERIDIAN 66 89 58 87 / 27 0 0 1 VICKSBURG 65 89 60 89 / 10 0 0 1 HATTIESBURG 70 92 63 88 / 36 5 0 3 NATCHEZ 68 88 62 86 / 23 2 0 3 GREENVILLE 63 86 58 88 / 6 0 0 0 GREENWOOD 63 86 58 87 / 7 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/COHEN
Hazardous weather outlook, Aug 21, 1:46 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 146 PM CDT FRI AUG 21 2009 ARZ074-075-LAZ007>009-015-MSZ018-019-025>041-221900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY- 146 PM CDT FRI AUG 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ016-023>026-MSZ042>066-072>074-221900- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 146 PM CDT FRI AUG 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST-SOUTHEASTWARD ACROSS PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI...AS WELL AS NORTHEAST LOUISIANA...AS A COLD FRONT MOVES ACROSS THE REGION. STRONG STORMS WILL BE POSSIBLE...AND WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...VERY HEAVY RAINFALL...AND FREQUENT LIGHTNING. THE GREATEST THREAT FOR STRONG THUNDERSTORMS WILL ALONG AND SOUTH OF A LINE FROM MERIDIAN TO JACKSON TO BUDE DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. BY MID-EVENING...THUNDERSTORMS WILL BEGIN TAPERING OFF FROM NORTH TO SOUTH WHILE WEAKENING. THE FRONT WILL MOVE SOUTHEAST OF THE REGION BY SATURDAY MORNING...ENDING THE THREAT FOR SHOWERS AND THUNDERSTORMS ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR SATURDAY NIGHT THROUGH THURSDAY IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Local storm report, Aug 21, 4:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT FRI AUG 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 5 NE LAUREL 31.74N 89.08W
08/21/2009 E0.88 INCH JONES MS PUBLIC
REPORTED IN THE SHARON COMMUNITY
&&
HAMRICKSpecial weather statement, Aug 21, 5:00 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 500 PM CDT FRI AUG 21 2009 MSZ060-212220- ADAMS MS- 500 PM CDT FRI AUG 21 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER KINGSTON AT 500 PM CDT...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CENTRAL ADAMS COUNTY SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, Aug 21, 5:02 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 502 PM CDT FRI AUG 21 2009 LAZ026-MSZ060-212230- CONCORDIA LA-ADAMS MS- 502 PM CDT FRI AUG 21 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER FERRIDAY AT 502 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL ADAMS COUNTY...AND NORTHEASTERN CONCORDIA PARISH SHOULD MONITOR THIS STORM CLOSELY. COHEN
Local storm report, Aug 21, 5:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT FRI AUG 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG LOUIN 32.07N 89.26W
08/21/2009 JASPER MS EMERGENCY MNGR
SEVERAL TREES DOWN IN LOUIN.
&&
19Local storm report, Aug 21, 5:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT FRI AUG 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG BAY SPRINGS 31.98N 89.28W
08/21/2009 JASPER MS EMERGENCY MNGR
LARGE LIMBS AND SEVERAL TREES DOWN.
&&
19Local storm report, Aug 21, 5:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT FRI AUG 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG STRINGER 31.87N 89.26W
08/21/2009 JASPER MS EMERGENCY MNGR
SEVERAL LARGE LIMBS DOWN.
&&
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 45 min |
| Aug 21, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 25 min |
| Aug 21, 3:07 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 38 min |
| Aug 21, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton, Scott | 28 min |
| Aug 21, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 58 min |
| Aug 21, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 41 min |
| Aug 21, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 67 min |
| Aug 21, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Rankin, Simpson, Smith | 51 min |
| Aug 21, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 33 min |
| Aug 21, 4:29 PM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Smith | 2 hr |
| Aug 21, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Aug 21, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 46 min |
| Aug 21, 4:48 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Simpson, Smith | 42 min |
| Aug 21, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Lawrence and 1 more | 48 min |
| Aug 21, 6:09 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 36 min |
| Aug 21, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 38 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.